Top
10
Doctor insights on: Can Probiotics Cause Nausea

Share
1

1
What would lower back, stomach, and pelvic pain, nausea after eating, hands, legs and feet numbness, episodes of hands shaking, severe loss of hair and incontinence be caused by? Stress or probiotics?

What would lower back, stomach, and pelvic pain, nausea after eating, hands, legs and feet numbness, episodes of hands shaking, severe loss of hair and incontinence be caused by? Stress or probiotics?

Could be anything: You describe constitutional symptoms that suggest stress is a part, but certainly hormonal disorders like hypothyroidism come to mind. I would urge you to see your doctor. Stop guessing, share your concerns. Good luck. ...Read more

See 1 more doctor answer

Probiotic (Definition)

Probiotics, by definition, are beneficial bacteria that live in our intestinal tract to help us maintain health intestines and colon. There are several species of these bacteria that are helpful to us including lactobacillus acidophilus. The meats we eat contain antibiotics that kill our natural bacteria that reside in our gut. Today, you will replace these ...Read more


2

2
Is nausea when taking a probiotic common?

Is nausea when taking a probiotic common?

Possible: It can happen. The chance of nausea may be decreased by taking tablets with water or food. ...Read more

4

4
Is it ok to drink probiotic drink like yakult? Im 9 wiks preggy and i drink 3 times a day to help me from nausea and it makes my stomach feel good

Is it ok to drink probiotic drink like yakult? Im 9 wiks preggy and i drink 3 times a day to help me from nausea and it makes my stomach feel good

Yes: Otherwise they would have a warning label. It makes your stomach feel good. I do not see a problem and I have never read that there is a problem. Good luck and congratulations for your future child. ...Read more

5

5
Having nausea&bloating on/off for months. no other symptoms.diet is good. others docs say acid reflux & told me take probiotic. sometimes doesn't help?

Having nausea&bloating on/off for months. no other symptoms.diet is good. others docs say acid reflux & told me take probiotic. sometimes doesn't help?

Find symptoms' cause: Nausea may be gi-related (food poisoning, peptic disease, gastroparesis, due to biliary & pancreatic disease, gas/bloat syndrome, small bowel problems). Consider "central" causes: motion sickness, vertigo, migraine headache, brain problems (some very serious). Also, rule out infection (? Urinary tract), medication side effects, pregnancy, &even reaction to stress. Find & treat the cause. ...Read more

7

7
35 f healthy otherwise lately have been feeling nausea w/ o vomiting. Not pregnant. Take probiotics. Green tea extract. Vit c 1000mg. Help?

35 f healthy otherwise lately have been feeling nausea w/ o vomiting. Not pregnant. Take probiotics. Green tea extract. Vit c 1000mg. Help?

Well...: 1, 000 mg of unbuffered vitamin c could cause GI upset. Excessive green tea extract can also cause GI upset. Consider cutting back on these to see effect. ...Read more

8

8
What probiotic is best for IBS-C? My doctor prescribed Florastor, will this help? My symptoms are bloating, nausea, idigestion & cramps. Thanks

What probiotic is best for IBS-C? 
My doctor prescribed Florastor, will this help? My symptoms are bloating, nausea, idigestion & cramps.

Thanks

Probiotic: Florastor is an adequate, old standard probiotic but may not render dramatic effects with your IBS. There are prescription preparations which are effective for IBS with problematic constipation (not diarrhea) as its main symptom. Discuss this with your physician or gastroenterologist. ...Read more

9

9
Tried probiotics for the first time 3 pills over 3 days for my IBS, stopped after getting stomach ache and nausea, been 3 days and I'm still the same

Tried probiotics for the first time  3 pills over 3 days for my IBS, stopped after getting stomach ache and nausea, been 3 days and I'm still the same

Common reaction: I recommend starting probiotics slowly, once weekly for 2-3 weeks then twice weekly building up to daily use. These symptoms could be from another cause so if they don't resolve soon you should see your physician. ...Read more

See 1 more doctor answer
10

10
Persistent loose stools/diareah , cramping, nausea 3 weeks after taking z pack then tamiflu (oseltamivir). Should i take probiotics orally?

Persistent loose stools/diareah , cramping, nausea 3 weeks after taking z pack then tamiflu (oseltamivir).  Should i take probiotics orally?

TAKE PROBIOTIC(S): It is not uncommon for antibiotics to disrupt the internal mileu of the gastrointestinal system and thus, cause loose bowels, diarrhea, yeast infection, etc. Good bacteria (e.g., lactobacillus acidophilus) in the gut need to be replenished. Get professional quality probiotics that either: (1) pass through stomach acid without being destroyed; or (2) are very potent (e.g., 100+ billion organisms). ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more